MAUDE Adverse Event Report: SONOVA AG PHONAK AUDEO I90-SPHERE; HEARING AID, AIR-CONDUCTION, RECEIVER-IN-CANAL

SONOVA AG PHONAK AUDEO I90-SPHERE; HEARING AID, AIR-CONDUCTION, RECEIVER-IN-CANAL
Model Number 050-1029-P7
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Ear infection (4813)
Type of Reportable Event Serious Injury
Event or Problem Description
It has been brought to manufacturer's attention that the patient is reporting he has had 7 ear infections since being fitted with current cshells with his audeo i90-sphere devices.The patient is a long-time hearing aid wearer and never had ear infections before wearing the current cshells.He was seen by both his primary care physician (pcp) and an ent.The doctor said he believes the cshells are causing the infections.The hcp did not remember if the pcp or ent said this.The patient has been prescribed multiple rounds of antibiotics to treat the ear infections.This case concerns one patient both ears = 2 cshells (sns: (b)(6)) worn with audeo i90-sphere his (sns: (b)(6)).

Brand Name
PHONAK AUDEO I90-SPHERE
Common Device Name
HEARING AID, AIR-CONDUCTION, RECEIVER-IN-CANAL
Manufacturer (Section D)
SONOVA AG
laubisrütistrasse 28
stafa, zurich ,che 8712
SZ  8712
MDR Report Key23623562
Report Number3008848788-2025-00018
Device Sequence Number21095403
Product Code OSM
UDI-Device Identifier07613389686630
UDI-Public(01)07613389686630
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/28/2025
Report Date (Section F) 10/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number050-1029-P7
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date10/28/2025
Device Age11 MO
Event Location Home
Date Report to Manufacturer10/28/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/21/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown